The covering number for category and partition relations on $P_{\omega} (\lambda )$

Tom 171 / 2002

Pierre Matet Fundamenta Mathematicae 171 (2002), 235-247 MSC: 03E02, 03E17. DOI: 10.4064/fm171-3-4

Streszczenie

We show that $\mathop {\rm cov} (M)$ is the least infinite cardinal $\lambda $ such that $P_\omega (\lambda )$ (the set of all finite subsets of $\lambda $) fails to satisfy a certain natural generalization of Ramsey's Theorem.

Autorzy

  • Pierre MatetUniversité de Caen–CNRS
    ESA 6081
    Laboratoire SDAD
    Campus II
    14032 Caen Cedex, France
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek